Sunny Weigh by Peptides Library
Side effect

Decreased appetite on GLP-1 medicines: what helps

Tap to start →

Photo: Ella Olsson / Unsplash

Sunny Weigh by Peptides Library

1 / 6

Decreased appetite on GLP-1s

Losing your appetite is the point of a GLP-1, until it drops so low that you stop getting enough protein and fluids.

Sunny Weigh by Peptides Library

2 / 6

Why it happens

GLP-1 medicines act on appetite centers in the brain, making you feel full sooner and think about food less.

Sunny Weigh by Peptides Library

3 / 6

When it shows up

Appetite changes often start within the first days and can deepen after each dose increase.

Sunny Weigh by Peptides Library

4 / 6

What helps

Eat protein first at every meal so it does not get crowded out.

Sunny Weigh by Peptides Library

5 / 6

What helps

Set meal times instead of waiting to feel hungry.

Sunny Weigh by Peptides Library

6 / 6

Call your doctor if

You can only eat a few bites a day, or feel weak and lightheaded.

Want the full picture?

Decreased appetite is the main way GLP-1 medicines help with weight loss, and it is also listed as a side effect. The goal is less food, not too little nut

Tap below for the full page. Not medical advice; talk to your clinician about your care.

Read more